# SDR SWAA2022030831457

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 40,975 hours, 24,372 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAL BRACKET; AFT OF #1 PYLON CRACKED ON UPPER SHELF PANEL. / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
